Appendix B. Positivity of the green function

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

In this appendix the Cauchy problem for a higher order linear nonautonomous ODE on the positive half-line is considered. Explicit conditions for the positivity of the Green function and its derivatives are derived. Moreover, lower estimates for the Green function are established.

Original languageEnglish
Title of host publicationExplicit Stability Conditions for Continuous Systems
Subtitle of host publicationA Functional Analytic Approach
PublisherSpringer Verlag
Pages171-181
Number of pages11
ISBN (Print)3540239847, 9783540239840
DOIs
StatePublished - 4 Aug 2005

Publication series

NameLecture Notes in Control and Information Sciences
Volume314
ISSN (Print)0170-8643

ASJC Scopus subject areas

  • Library and Information Sciences

Cite this